# SDR WVE2004F00023

- Difficulty date: September 21, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N416FX
- Make and model: Lear 45LEAR
- Aircraft serial: 113
- Aircraft time: 3,093 hours, 2,382 cycles
- Engine: Garrtt TFE7312
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Part number: 6632303002005
- Condition: Maladjustment
- Location: Mlg Freefall Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT AND RT GEAR IN TRANSIT LIGHTS REMAINED ILLUMINATED AFTER GEAR EXTENSION.  THE FREEFALL CONTROL LEVER WAS BUMPED OUT OF ITS NORMAL (UP) POSITION AND WHEN THE GEAR WAS SELECTED DOWN AND IT COMPLETED ITS CYCLE THE MAIN LANDING GEAR INBOARD DOOR FREEFALL CABLE WOULD NOT ALLOW THE IB MLG DOOR UPLOCK SWITCH TO SEND A CLOSE SIGNAL, BECAUSE IT WAS ADJUSTED TO TIGHT.  PROPER ADJUSTMENT OF CABLE IAW MM 32-33-02.  (EA09200403107)
